# SDR DALA1030069886

- Difficulty date: September 25, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON MAIN CABIN FLOOR PANEL NR 19.  REPAIRED PER SRM 53-23-0 FIGURE 3, ERA 485700-14, SRM 51-10-4, SRM 51-10-2 & AMM A53-20-01-201-925A-A.
